# SDR DALA2019101115848

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 131,919 hours, 18,642 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Part number: 313T3355286
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT STRUCTURE STRAP ON THE INBD SIDE HAD OBLONG HOLES.  FABRICATED A NEW STRAP IAW DRAWING 313T3355, AND INSTALLED.   OK FOR SERVICE.
